Some properties of solutions of linear differential equations with aftereffect in a Hilbert space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1993), pp. 24-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_5_a2,
author = {V. V. Vlasov},
title = {Some properties of solutions of linear differential equations with aftereffect in {a~Hilbert} space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {24--35},
year = {1993},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_5_a2/}
}
V. V. Vlasov. Some properties of solutions of linear differential equations with aftereffect in a Hilbert space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1993), pp. 24-35. http://geodesic.mathdoc.fr/item/IVM_1993_5_a2/